# SDR UIEA2022042100354

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW L/E ILES 630 RIB ATT #5 STIFFENER FOUND CRACK( LHW L/E ILES 630 RIB ATT #5 STIFFENER P/N : 65B15696-78 CRACK AREA REPAIRED AND INSTALLED IAW RI-57-00-15539 REV A )
